MathSciNet Relay Station
MathSciNet bibliographic data
MR1826413 (2003d:11068) 11F37 (11F67 11F72)
Lewis, J.; Zagier, D. Period functions for Maass wave forms. I. Ann. of Math. (2) 153 (2001), no. 1, 191–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement